# SDR AMTA200501186

- Difficulty date: December 18, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR STRUCTURE STA 365, RBL 0 TO RBL 50.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS ORG MTL .125 LOW READING, .079 REPAIRED SECTION OF FLOORBEAM TEE CAP IAW 53-00-51-2 R.  (K)
